# SDR SWAA2024051680242

- Difficulty date: April 28, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 33,357 hours, 16,066 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP OUTBOARD FLAP OUBOARD LOWER SURFACE HAS DELAMINATION<[01] REMOVED AND REPLACED RH I/B FLAP O/B FLAP LOWER SURFACE PART IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DWG 113A2100 REV. -;[02] VERIFIED STDP 1 JOB IS COMPLETE. AUDIT C/W.
